# SDR V0XR20130325J0179

- Difficulty date: March 22, 2013
- Submitted: March 25, 2013
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 27,592 hours, 21,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603SD
- Condition: Corroded
- Location: Zone 200
- Part time: 27,592 hours, 21,228 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR SILL AROUND 2 FASTENER HOLES.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  R & R AFT CARGO LOWER DOOR SILL IAW SRM 51-10-03, 53-31-15, 51-20-03, CPM 51-21-04, 51-21-05, AND 51-21-06.
